# SDR USAA070137

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 492.4 STR 24R FWD CARGO AFT FRAME HAS CRACK.  REMOVED DAMAGE & INSTALLED FABRICATED REPAIR PARTS PER SRM 51-40-02 & 51-10-02, DEFECT SIZE:  3 INCHES.
